# SDR COMA0760620

- Difficulty date: October 30, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 18,740 hours, 15,390 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 1472
- Condition: Faulty
- Location: Lt Engine
- Part time: 512 hours, 405 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5003 - LEFT T/R UNLOCK CAUTION MESSAGE EN ROUTE FROM BGR TO CVG.  AIRCRAFT DIVERTED TO CMM AND LANDED SAFELY.  REMOVED AND REPLACED LEFT T/R PDU.
